# SDR WX0A2016041273132

- Difficulty date: April 9, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49401
- Engine: Pwa JT8D219
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr System
- Condition: Not Reported
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 6000 FT IN LEVEL FLIGHT, THROTTLES AT LOW LIM IDLE, ERP'S READ L 1.32, R 1.23.  THIS CAUSES SPEED TO INCREASE TO APPROX 275 KTS WITH 250 KTS SELECTED.  COMPLETED EPR SYS INDICATION TEST OF LT & RT ENGS IAW TC 77-071-002 & 77-072-002.  NO DEFECTS NOTED.  PERFORMED POWER PLANT RUN UP & PARAMETER CHECK FORM M739.  NO DEFECTS NOTED.  FINDINGS FORWARDED TO POWER PLANT ENGINEERING.
